# SDR TSAA9553121

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SKIN BULGING AT FORWARD BOTTOM CORNER AT OUTFLOW VALVE.  REPAIRED PER ECO 2596.  AIRCRAFT RETURNED TO SERVICE.  (M)
